Theorems of Tauberian type for matrix transformations of series
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 200-201
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a121,
author = {K. M. Slepenchuk},
title = {Theorems of {Tauberian} type for matrix transformations of series},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {200--201},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a121/}
}
K. M. Slepenchuk. Theorems of Tauberian type for matrix transformations of series. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 200-201. http://geodesic.mathdoc.fr/item/TM_1987_180_a121/